Un modelo uniecuacional para la determinación del PNB. El caso español

J.L. Raymond, G. Ruiz, R. Solé

Research output: Contribution to journalArticleResearch

Original languageSpanish
Pages (from-to)222-246
JournalRevista española de economía (1971). [1971-1999. Continuada per: "Spanish Economic Review". ISSN: 1435-5469]
Volume4
Issue number2
Publication statusPublished - 1 May 1974

Cite this

Raymond, J. L., Ruiz, G., & Solé, R. (1974). Un modelo uniecuacional para la determinación del PNB. El caso español. Revista española de economía (1971). [1971-1999. Continuada per: "Spanish Economic Review". ISSN: 1435-5469], 4(2), 222-246.